MathSciNet Relay Station
MathSciNet bibliographic data
MR1277108 (95k:51020) 51F99 (51N20)
Everling, Ulrich Isometries of spheres. Proc. Amer. Math. Soc. 123 (1995), no. 9, 2855–2859.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement